Three-color Ramsey numbers for paths

Gyárfás, András and Ruszinkó, Miklós and Sárközy, Gábor and Szemerédi, Endre (2008) Three-color Ramsey numbers for paths. Combinatorica, 28 (4). pp. 499-502. ISSN 0209-9683

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5630

Update Item Update Item